# SDR AALA202401222356

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 43,122 hours, 17,864 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR IS HARD TO OPEN AND CLOSE. ADJUSTED AND LUBED AFT LAVATORY D DOOR PER AMM 25-40-00.
